# SDR CALA2025041603892

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 70,148 hours, 31,465 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Faulted
- Location: Capt Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP SEAT ELECTRIC ADJUSTMENT SWITCH MOVES SEAT  ON ITS OWN.  DEFERRED CAPT SEAT ELECTRIC ADJUSTMENT INOP REF MEL 2511C, MANUAL WORKS OK, CB U11 COLLARED, STICKER APPLIED.  PERFORMED RII INSP OF CAPT SEAT INSTALL. VERIFIED TEST AND OPS C HECK OK, SEAT LOCKS IN EACH POSITION, AND SAFETY HARNESS INSTALL ED. VERIFIED SAFETY AND SECURITY.
